# SDR CALA2022082602191

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A300*
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D53480030002
- Condition: Corroded
- Location: Fr 64-65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STR39R AT FR 64-65 CORRODED A3NB-53-4-6179 PER HAE CO LCQ N/R 9296634/26634 GEN BY V079881
